MathSciNet Relay Station
MathSciNet bibliographic data
MR1422540 58F14 (58F36)
Bruce, J. W.; Tari, F. Generic $1$-parameter families of binary differential equations of Morse type. Discrete Contin. Dynam. Systems 3 (1997), no. 1, 79–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement